Arkansas, 2023

Tornadoes and Hail in Arkansas, March 31, 2023

March 31, 2023 · NWS LZK · 8 events in 8 counties and zones

A powerful storm system and associated upper trough propagated across the Central Plains into the the Mid-Mississippi Valley. Showers and thunderstorms developed in response to the passing trough triggering strong to severe thunderstorms across Arkansas.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
1
Injuries
54
Property damage
$90 million
Crop damage
None recorded
Events
8

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LZK wrote it up.

A powerful storm system and associated upper trough propagated across the Central Plains into the the Mid-Mississippi Valley. Showers and thunderstorms developed in response to the passing trough triggering strong to severe thunderstorms across Arkansas.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before the first event at Mar 31, 4:26 AM CST, 6 hours 44 minutes earlier.

Area forecast discussion, Mar 31, 4:26 AM CST, 6 hours 44 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Little Rock AR
526 AM CDT Fri Mar 31 2023

...New AVIATION...

.SHORT TERM...
(Today through Saturday Night )
Issued at 306 AM CDT Fri Mar 31 2023

Main focus of the short term period remains the threat for severe
weather across the state today, mainly from early this afternoon
into the evening hours.

Early morning sfc observations have shown an increase in
low level moisture, especially across S/SW Arkansas where
dewpoints are approaching the mid 60s F. Additionally, little in
the way of cooling took place overnight with temperatures in the
60s/70s F holding across much of the state. KLZK VWP data shows a
strengthening LLJ in place with persistent S-SW winds above 50-60
kts.

Some isolated to scattered showers/storms will be possible across
the area this morning in response to the strengthening LLJ and
some passing mid-level disturbances in the SW flow aloft. By
late morning there could be a break in precip, srly winds however
will continue to increase.

Primary H500 storm system will begin intensification across the
Central Plains today with a 100+ kt jet streak expected to develop
just NW of the state at the base of the accompanying trough. As
the sfc low lifts northeastward and the trailing dryline and cold
front move into the state, thunderstorms are expected to develop.

Data continues to suggest that initial development will be in the
form of isolated, supercell thunderstorms oriented N-S. CAM
guidance depicts this activity developing by 18z in a corridor
from KHRO to KMWT. From there, storm mode should remain
supercellular for a few hours as activity shifts eastward across
the state. An eventual transition to a line of storms is
expected, but may not take place until activity reaches the MS
River around 00z-02z.

There are several severe weather parameters in place that give us
cause for concern, particularly across the northeast quarter of
the state. Storms that develop and move into these areas (outlined
by the DY1 MOD risk) will have the potential to produce damaging
winds and tornadoes, some strong tornadoes are possible as well.

Afternoon school dismissal could be impacted by these storms as
they move eastward across parts of the state. Storm motion will
be very fast, 50-60 kts toward the E/NE. Be prepared for this
possibility before storms develop.

The threat should end fairly efficiently from west to east as the
cold front progresses eastward. Dry conditions are expected for
Saturday into Saturday night, but more rain is expected by Sunday.

&&

.LONG TERM...
(Sunday through Thursday)
Issued at 306 AM CDT Fri Mar 31 2023

The period will begin with high pressure exiting toward the
southeast United States Sunday. Warm air advection will kick in, and
clouds will increase. Scattered showers/thunderstorms will be noted
Sunday night.

Precipitation will become more spotty or temporarily end
Monday/Monday night. By the time Tuesday rolls around, a big storm
system will begin intensifying in the central Plains. A deep
southerly flow will be in place, and the warmest temperatures of the
week will be realized with afternoon readings in the upper 70s to
upper 80s. It will also be windy.

The Plains system will head toward the upper Midwest, and will drag
a cold front into Arkansas Tuesday night/early Wednesday. Another
round of thunderstorms is expected, and some storms could be severe.
The northward track of the system will work against a severe weather
outbreak.

The front will stall to the south, with a large area of high
pressure and cooler/more seasonable air trying to settle over the
region from the north. A southwest flow aloft will drive moisture
over the front and into Arkansas, and this will lead to areas of
heavy rain.

As of now, two to more than four inch totals are projected through
the end of the period, with the highest amounts over the southern
counties. This is concerning given a nearly saturated soil and
elevated rivers.

&&

.AVIATION...
(12Z TAFS)
Issued at 523 AM CDT Fri Mar 31 2023

Mix of MVFR/VFR cigs across the area this morning with wind shear
across the area. Srly winds will be in place today, greater than
10 kts in most cases with gusts above 20 kts at times. Cigs will
continue to vary during the day as RA/TSRA is expected to develop
and move east across the state from late morning into the evening
hours. Winds will begin to turn W-NW behind the storms, still
strong at times. Clouds clear by the end of the period.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     75  51  64  40 /  90  30   0   0
Camden AR         81  52  75  46 /  80  20   0   0
Harrison AR       77  43  59  38 /  80   0   0   0
Hot Springs AR    77  51  71  43 /  90  10   0   0
Little Rock   AR  80  54  71  44 /  90  20   0   0
Monticello AR     82  57  76  46 /  70  40   0   0
Mount Ida AR      78  51  69  42 /  90   0   0   0
Mountain Home AR  77  45  60  37 /  80   0   0   0
Newport AR        75  51  62  41 /  80  30   0   0
Pine Bluff AR     81  54  73  45 /  90  30   0   0
Russellville AR   80  49  67  41 /  90   0   0   0
Searcy AR         77  48  68  39 /  90  20   0   0
Stuttgart AR      79  53  69  45 /  80  30   0   0

&&

.LZK WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 1 AM CDT Saturday for ARZ004>008-014>017-024-
025-031>034-039-042>047-052>057-062>069-103-112-113-121>123-130-
137-138-140-141-203-212-213-221>223-230-237-238-240-241-313-340-
341.

&&

SHORT TERM...67
LONG TERM....46
AVIATION...67
Hazardous weather outlook, Mar 31, 3:08 AM CST, 8 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
408 AM CDT Fri Mar 31 2023

ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069-
103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230-
237-238-240-241-313-340-341-011000-
Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence-
Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry-
Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-
Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln-
Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest-
Newton County Higher Elevations-Searcy County Lower Elevations-
Southern Johnson County-Southern Pope County-
Southeast Van Buren County-Western and Northern Logan County-
Northern Scott County-Northwest Yell County-
Polk County Lower Elevations-
Central and Eastern Montgomery County-
Boone County Higher Elevations-Newton County Lower Elevations-
Northwest Searcy County Higher Elevations-
Johnson County Higher Elevations-Pope County Higher Elevations-
Van Buren County Higher Elevations-
Southern and Eastern Logan County-
Central and Southern Scott County-Yell Excluding Northwest-
Northern Polk County Higher Elevations-
Northern Montgomery County Higher Elevations-
Eastern, Central, and Southern Searcy County Higher Elevations-
Southeast Polk County Higher Elevations-
Southwest Montgomery County Higher Elevations-
408 AM CDT Fri Mar 31 2023

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Gusty southerly winds will be noted today, with wind speeds of 20
to 30 mph and gusts above 40 mph at times. Strong to severe
thunderstorms will become likely, especially across northern into
eastern Arkansas in the afternoon and early evening hours. Where
severe weather occurs, the main concerns will be damaging winds
and tornadoes, some large hail is also possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

After a brief lull on Saturday, chances for showers and isolated
thunderstorms will return late Sunday, with a more widespread heavy
rain event unfolding Tuesday through Thursday. The forecast calls
for two to more than four inches of rain, and the heaviest amounts
should be over southern Arkansas. This is concerning given that some
rivers are already elevated, and soil moisture is well above average
and cannot hold much additional water. There is also a potential for
strong to severe thunderstorms Tuesday night into early Wednesday.

.Spotter Information Statement...

Spotter Activation May Be Needed Today.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

67/46

In the hours before

Special weather statement, Mar 31, 8:40 AM CST, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Little Rock AR
940 AM CDT Fri Mar 31 2023

ARZ053>055-062-311515-
Hot Spring AR-Grant AR-Clark AR-Dallas AR-
940 AM CDT Fri Mar 31 2023

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CLARK...WEST CENTRAL
GRANT...NORTHWESTERN DALLAS AND EASTERN HOT SPRING COUNTIES UNTIL
1015 AM CDT...

At 940 AM CDT, Doppler radar was tracking a strong thunderstorm near
Arkadelphia, moving northeast at 60 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Arkadelphia, Malvern, Rockport, Caddo Valley, Leola, Poyen, Perla,
Thiel, Jenkins Ferry State Park, Dogwood, Donaldson, Friendship,
Lono, Lower Lake Recreation Area, Social Hill, Gifford, Joan, Willow,
Brush Creek and Griffithtown.

LAT...LON 3402 9300 3417 9312 3447 9275 3420 9249
TIME...MOT...LOC 1440Z 236DEG 50KT 3415 9299

61
Special weather statement, Mar 31, 8:48 AM CST, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Little Rock AR
948 AM CDT Fri Mar 31 2023

ARZ053-054-062-311515-
Hot Spring AR-Clark AR-Dallas AR-
948 AM CDT Fri Mar 31 2023

...A strong thunderstorm will impact portions of northeastern Clark,
northwestern Dallas and south central Hot Spring Counties through
1015 AM CDT...

At 948 AM CDT, Doppler radar was tracking a strong thunderstorm near
Gum Springs in Clark County, or 7 miles southwest of Arkadelphia,
moving northeast at 60 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Arkadelphia...                    Caddo Valley...
Gum Springs in Clark County...    Richwoods...
Donaldson...                      Friendship...
Lower Lake Recreation Area...     Curtis...
Hollywood...                      Joan...
Griffithtown...                   Midway in Hot Spring County...
Dalark...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3395 9319 3408 9330 3433 9296 3409 9272
TIME...MOT...LOC 1448Z 229DEG 62KT 3407 9319

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

71
Special weather statement, Mar 31, 9:31 AM CST, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1031 AM CDT Fri Mar 31 2023

ARZ112-121-221-222-311600-
Pope County Higher Elevations AR-Newton County Higher Elevations AR-
Johnson County Higher Elevations AR-Southern Johnson County AR-
1031 AM CDT Fri Mar 31 2023

...A strong thunderstorm will impact portions of southern Newton and
northern Johnson Counties through 1100 AM CDT...

At 1031 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Woodland, or 12 miles north of Clarksville, moving
northeast at 65 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Dillen...                         Woodland...
Devils Knob...                    Walnut...
Bertha...                         Rosetta...
Catalpa...                        Fort Douglas...
Crossroad...                      Fallsville...
Swain...                          Haw Creek Falls Campground...
Gum Springs in Newton County...   Oark...
Nail...                           Wolf Pen Campground...
Lurton...                         Mineral Springs Recreation Area...
Wayton...                         Salus...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3601 9320 3599 9320 3599 9319 3579 9296
      3551 9353 3565 9367 3577 9354 3577 9352
      3578 9352 3603 9323
TIME...MOT...LOC 1531Z 230DEG 56KT 3563 9353

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

61
Special weather statement, Mar 31, 10:24 AM CST, 46 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1124 AM CDT Fri Mar 31 2023

ARZ137-140-237-238-240-241-340-311700-
Northern Scott County AR-Yell Excluding Northwest AR-
Polk County Lower Elevations AR-Central and Southern Scott County AR-
Southeast Polk County Higher Elevations AR-
Northern Montgomery County Higher Elevations AR-
Northern Polk County Higher Elevations AR-
1124 AM CDT Fri Mar 31 2023

...A strong thunderstorm will impact portions of eastern Scott,
northeastern Polk, southwestern Yell and northwestern Montgomery
Counties through NOON CDT...

At 1123 AM CDT, Doppler radar was tracking a strong thunderstorm near
Mena, moving northeast at 55 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mena...                           Cardiff...
Mena Intermountain Airport...     Muddy Creek WMA...
Acorn...                          Board Camp...
Olio...                           Cedar Creek...
Nunley...                         Ink...
Y City...                         Nola...
Needmore...                       Cherry Hill in Polk County...
Harvey...                         Boles...
Parks...                          Union Hill...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3502 9390 3502 9388 3476 9358 3449 9417
      3463 9431
TIME...MOT...LOC 1623Z 229DEG 49KT 3461 9417

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

61

The radar

The Springfield radar (KSGF), 125 km away, was scanning. The volume nearest the first event began at 17:08 UTC.

Open the radar archive at this moment

Event by event

4 tornado, 3 hail, 1 funnel cloud. Local standard time, as filed.

Hail, Baxter

When
March 31, 11:10 AM CST
Where
Baxter County, 1.86 mi NNE of Clarkridge
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
36.495, -92.337

Hail was measured at 1.5 inches just south of the Missouri state line on Arkansas highway 201.

Funnel Cloud, Garland

When
March 31, 12:18 PM CST
Where
Garland County, 0.57 mi W of Pearcy
Reported by
Law Enforcement
Coordinates
34.430, -93.290

Law Enforcement saw a funnel cloud near Pearcy.

Tornado, Pulaski

When
March 31, 1:18 PM CST to 1:47 PM CST
Where
Pulaski County, 0.36 mi SSW of Martindale to 1.7 mi E of Genevia
Rating
EF3
Path length
25.73 mi
Path width
800 yd
Continued into
Lonoke, Ar (LZK)
Deaths
0 direct, 1 indirect
Injuries
54 direct, 0 indirect
Property damage
$86 million
Reported by
NWS Storm Survey
Coordinates
34.725, -92.482

This tornado started just southwest of the Colonel |Glenn and Marsh Road intersection in Martindale, west of Marsh road, |uprooting trees and ripping a portion of a roof off an outbuilding. |The tornado then continued northeast across a forested area, |uprooting several more trees before crossing into a neighborhood off |Capitol Hill Boulevard near Hartford and Denver Streets. More |trees were uprooted as it moved northeast towards Kanis Road.

The tornado rapidly intensified as it passed northeast over Chenal |Parkway, severely damaging several apartment buildings off of Napa |Valley Drive. The most severe residential damage occurred at these |apartments, and along and west of North Shackleford Road along |Jamestown Drive and Cobble Hill Road. Most exterior walls had |collapsed on several homes, leaving just some interior walls |standing.

The tornado then crossed Interstate 430 near the North Rodney Parham Road |interchange, damaging a shopping center and a Kroger. Between Interstate 430 |and Cantrell Road, many homes and apartments were severely damage, |with roofs ripped off and hundreds of trees uprooted. The tornado |crossed Cantrell Road near Foxtrot Road, damaging more apartments |and many businesses. Between Cantrell Road and the Arkansas River, |many more homes were damaged from the tornado winds or trees falling|onto those homes in the Cammack Village neighborhood. Before|crossing the river, many trees were uprooted or trunks snapped at|Murray Park. The tornado then uprooted or snapped hundreds, if|not thousands of trees at Burns Park, both north and south of Interstate|40. The tornado crossed Interstate 40 just west of exit 150, passing over|ball fields and recreation areas west of Military Drive. A new|fire station still under construction was also damaged along|Military Drive.

The tornado then passed over MacArther Drive near the Military Drive |intersection in Amboy, severely damaging many more homes and businesses.|Several more homes and apartments were damaged between Military Drive |and Remount Road, with the tornado passing over Remount Road between |Kierre Drive and Camp Robinson Road. Most of the damage in these areas |consisted of severe roof damage and uprooted trees, though there were |some homes who completely lost their roofs.

The tornado then moved into the Indian Hills neighborhood of North Little |Rock, with more damaged roofs. A few homes along Flintrock Road near |Osage Drive lost their entire roofs, along with many homes damaged by trees|falling onto homes. The tornado seemed to weaken a bit as it|passed over North Hills Boulevard, with some less severe roof|damage and many uprooted trees. The tornado crossed over John F.|Kennedy Boulevard near Club Road, traveling northeast through|Sherwood generally along Lee Avenue, damaging many more homes as|it continued towards Kiehl Avenue. The tornado crossed over Kiehl|Avenue near Northgate Drive and Woodridge Lane, damaging more|homes and some businesses. This tornado passed over Brockington|Road north of Kiehl Avenue, ripping a roof off an apartment|building along Calloway Avenue, then passing over Indianhead Lake|uprooting several more trees and damaging more roofs.

The tornado then passed over rural marsh land just northwest of U.S. Highway 67 near|the Interstate 440 interchange, uprooting more trees before crossing U.S. Highway|67 near the Redmond Road exit at Jacksonville. A tractor-trailer|was flipped over along U.S. Highway 67, along with damage to signage along|the road. The tornado moved over the ball fields south of Redmond|Road, then into some neighborhoods where the tornado seemed to|strengthen, severely damaging more homes and businesses along|Stone and McHenry Streets, Eastview Drive and South 1st Street. A|church was completely destroyed along North Elm Street south of|Graham Road. More homes were damaged north of Graham Road west of|J. P. Wright Loop Road before the tornado passed over the Holland|Bottoms State Wildlife Area west of Kerr Station Road. Many trees|were snapped or uprooted in this wildlife area. This tornado was rated an EF3 with maximum estimated winds of 165 mph within Pulaski County. This tornado continued into Lonoke County.

Tornado, Lonoke

When
March 31, 1:47 PM CST to 1:58 PM CST
Where
Lonoke County, 2.68 mi NW of South Bend to 1.21 mi NW of Oak Grove
Rating
EF2
Path length
8.5 mi
Path width
800 yd
Property damage
$4.3 million
Reported by
NWS Storm Survey
Coordinates
34.880, -92.070

This tornado continued from Pulaski County into Lonoke County|within Holland Bottoms State Wildlife Area west of Kerr Station Road. Many trees|were snapped or uprooted in this wildlife area.

The tornado exited the wildlife area into the Parnell community, with more|roofs damaged and some garages destroyed along Oliver Lane. The|tornado crossed Arkansas Highway 89 near Russell Road, destroying a|mobile home. The tornado continued into some more rural areas of|southeast Cabot, with some damage to a few homes and several more|trees uprooted or snapped. The tornado finally lifted between|Arkansas Highway 321 and Campground Road west of Laser Lane. This tornado was rated an EF2 with maximum estimated winds of 132 mph within Lonoke County. This tornado tracked for a total distance of 34.2 miles across two counties.

Tornado, Prairie

When
March 31, 2:45 PM CST to 2:46 PM CST
Where
Prairie County, 2.37 mi S of Hayley to 2.34 mi SSE of Hayley
Rating
EF1
Path length
1.1 mi
Path width
100 yd
Reported by
NWS Storm Survey
Coordinates
34.946, -91.669

This tornado started in a field southwest of the intersection of|West Crossroads Road and Arkansas Highway 86, snapping a power pole.|The tornado then passed over a barn, lifting the roof off that|barn. The tornado then moved north over Bell Road, removing some|shingles off a house before lifting shortly afterwards. The tornado was rated an EF1 with estimated maximum winds of 90 mph.

Tornado, Stone

When
March 31, 3:49 PM CST to 3:57 PM CST
Where
Stone County, 0.43 mi NNE of Alco to 2.2 mi N of Newnata
Rating
EF2
Path length
6.8 mi
Path width
125 yd
Reported by
NWS Storm Survey
Coordinates
35.886, -92.367

This tornado started just south of Arkansas Hwy 66 near Alco,|moving northeast towards Arkansas Hwy 263 between Onia and Timbo.|After crossing the Arkansas Hwy 263, it ripped the roof off a|house and moved this house off the foundation. The tornado then|moved northeast crossing Big Springs Road, uprooting several|trees. The tornado then lifted just northeast of here before|Clearwater Road. This tornado was rated an EF2 with estimated maximum winds of 111 mph.

Hail, Grant

When
March 31, 4:16 PM CST
Where
Grant County, 0.34 mi N of Sheridan
Measured
1.75 in hail
Reported by
Public
Coordinates
34.305, -92.399

Hail was measured at 1.75 inches in Sheridan.

Hail, Arkansas

When
March 31, 5:22 PM CST
Where
Arkansas County, 2.85 mi W of Casscoe
Measured
1.75 in hail
Reported by
Public
Coordinates
34.520, -91.370

Hail was measured at 1.75 inches three miles west of Casscoe.

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Tornado, Pulaski2023-03-31MalePermanent HomeIndirect

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2023Every state in 2023This day in weather historyThe tornado archive for Arkansas, 2023Warnings in Arkansas, March 2023

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1088896, 1088898, 1089117, 1089120, 1090822, 1090827, 1088914, 1088916.